Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 84, NWS Kansas City, MO

April 27, 2014Jackson County, Platte County, Missouri; Johnson County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2014, 6:26 PM CDT for Jackson County, Platte County, Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 6:26 PM CDT (23:26 UTC)
Expired
Apr 27, 2014, 7:00 PM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Johnson County, KS, Wyandotte County, KS, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:31 PM CDTHAIL 15 W Lenexa, KS
Apr 27, 6:35 PM CDTHAIL 0.756 Sse Bonner Springs, KS
Apr 27, 6:52 PM CDTHAIL 11 W Parkville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:23 AM CDTTornado WatchSPC8 hr
Apr 27, 6:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS53 KEAX 272326
SVREAX
KSC091-209-MOC095-165-280000-
/O.NEW.KEAX.SV.W.0084.140427T2326Z-140428T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  EASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
  NORTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 700 PM CDT

* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLATHE...AND
  MOVING NORTHEAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  LENEXA...SHAWNEE...OVERLAND PARK...LEAWOOD...PRAIRIE VILLAGE...LAKE
  QUIVIRA...EDWARDSVILLE...MERRIAM...MISSION...MISSION HILLS...
  FAIRWAY...WESTWOOD...KANSAS CITY KANSAS...KANSAS CITY...
  PARKVILLE...RIVERSIDE...MISSION WOODS...WESTWOOD HILLS...STANLEY
  AND LACKMANS.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 7.
  I-70 IN KANSAS BETWEEN MILE MARKERS 412 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
  I-35 IN KANSAS BETWEEN MILE MARKERS 211 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 11.
  I-435 LOOP FROM MILE MARKERS 0 TO 13...20 TO 21...57 TO 59...61 TO
  61...73 TO 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3923 9476 3917 9460 3914 9459 3912 9461
      3911 9460 3912 9456 3915 9453 3915 9452
      3913 9447 3874 9465 3883 9496
TIME...MOT...LOC 2326Z 203DEG 45KT 3887 9481

HAIL...1.00IN
WIND...<50MPH

$$

MJ
2 follow-up statements
946 
WWUS53 KEAX 272343
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT SUN APR 27 2014

KSC091-209-MOC095-165-280000-
/O.CON.KEAX.SV.W.0084.000000T0000Z-140428T0000Z/
JOHNSON KS-WYANDOTTE KS-JACKSON MO-PLATTE MO-
643 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND EASTERN WYANDOTTE COUNTY
IN NORTHEAST KANSAS...AND SOUTHEASTERN PLATTE AND NORTHWESTERN
JACKSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 700 PM CDT...

AT 639 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LENEXA TO SPRING HILL...AND MOVING NORTHEAST AT 50
MPH.

HAZARD...QUARTER SIZE HAIL. AT 631 PM...LOCAL EMERGENCY MANAGEMENT 
REPORTED QUARTER SIZE HAIL 5 MILES WEST OF LENEXA.
AT 635 PM...TRAINED WEATHER SPOTTERS REPORTED PENNY SIZE HAIL 6 MILES
SOUTH-SOUTHEAST OF BONNER SPRINGS.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
EDWARDSVILLE...LAKE QUIVIRA...MERRIAM...OVERLAND PARK...MISSION...
PRAIRIE VILLAGE...LEAWOOD...FAIRWAY...KANSAS CITY KANSAS...
PARKVILLE...WESTWOOD...MISSION HILLS...KANSAS CITY...MISSION WOODS...
WESTWOOD HILLS...STANLEY...MUNCIE...MAYWOOD...POMEROY AND BEVERLY
HILLS.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 7.
  I-70 IN KANSAS BETWEEN MILE MARKERS 412 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
  I-35 IN KANSAS BETWEEN MILE MARKERS 215 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 11.
  I-435 LOOP FROM MILE MARKERS 0 TO 13...20 TO 22...57 TO 59...61 TO
  61...73 TO 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3902 9486 3923 9476 3917 9460 3914 9459
      3912 9461 3911 9460 3912 9456 3915 9452
      3913 9447 3874 9465 3879 9482 3901 9487
TIME...MOT...LOC 2342Z 208DEG 44KT 3900 9474 3882 9474

HAIL...1.00IN
WIND...<50MPH

$$

MJ
476 
WWUS53 KEAX 272357
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT SUN APR 27 2014

KSC091-209-MOC095-165-280007-
/O.EXP.KEAX.SV.W.0084.000000T0000Z-140428T0000Z/
JOHNSON KS-WYANDOTTE KS-JACKSON MO-PLATTE MO-
657 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JOHNSON COUNTY IN EAST
CENTRAL KANSAS...AND EASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
AND SOUTHEASTERN PLATTE AND NORTHWESTERN JACKSON COUNTIES IN WEST
CENTRAL MISSOURI WILL EXPIRE AT 700 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 3902 9486 3923 9476 3917 9460 3914 9459
      3912 9461 3911 9460 3912 9456 3915 9452
      3913 9447 3874 9465 3879 9482 3901 9487
TIME...MOT...LOC 2357Z 208DEG 44KT 3914 9467 3895 9469

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:32 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 27, 4:32 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CDT Sun Apr 27 2014

.DISCUSSION...
Issued at 431 PM CDT SUN APR 27 2014

Main focus for this afternoons forecast package is squarely on any
continuing potential for severe weather through the late afternoon
and evening hours.

The leading line of convective activity has taken much of the day to
move east across our section of Kansas and Missouri owing to the
vertically stacked nature of the upper level through that is
swinging into the Plains States. This convection brought reports of
large hail and damaging winds, but has also brought cooler --upper
50s into the 60s-- more stable air. Storms that redeveloped across
extreme northeast Oklahoma/southeast Kansas are moving rapidly --50
mph-- to the north northeast. This redeveloping line of storms are
quickly moving into a airmass that is still well worked over from
early activity --temperatures in the low 60s over dew points in the
50s-- with a decent easterly component to the surface wind. These
storms have struggled to reach severe limits as a result. However,
still watching areas of northeast Oklahoma and southeast Kansas as
the agitated CU field --seen arching back to the northwest across
Manhattan KS-- is growing pointing at the next region of
development. Models continue to advertise this activity growing over
the next couple of hours along the dry line, but the dry slot aloft
my inhibit growth despite the boundary destabilizing. Ultimately,
current expectations are that the storms will continue to percolate
along the dryline, shifting north northeast into far western
Missouri through the late afternoon and early evening hours.
However, the focus for robust severe storms looks to slide east into
southern Missouri, while areas farther north through Kansas City
will likely have to deal with elevated convection and the attendant
torrential rain and large hail threat. Convection will start to fade
as the sunsets this evening across the northern half of Missouri,
with the activity spreading north northeast and fading going into
the evening hours.

Monday on through the work week...haven't changed much. The trough
moving into the Plains today is still expected to take its time
moving across the nation as it detaches form the main progressive
flow. Result, cool temperatures with showers possible on and off
through the week. Expect highs to likely be limited to the 50s
Tuesday through Thursday with overnight lows around 40.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1228 PM CDT SUN APR 27 2014

Current thunderstorm activity along the Kansas-Missouri border will
persist into the early afternoon hours before shifting farther east.
Conditions with the storms in the area will range from MVFR rain to
LIFR thunderstorms. Redevelopment of storms looks possible to the
west through the mid afternoon hours, so have kept VCTS through 00Z, but
after that it look like the threat for thunderstorms will move east.
Otherwise, breezy winds will persist into the evening hours before
decoupling late tonight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

UPDATE...Cutter
DISCUSSION...Cutter
AVIATION...Cutter
Hazardous weather outlook, Apr 27, 2:39 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
239 PM CDT SUN APR 27 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281945-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
239 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 SIGNIFICANT SEVERE THUNDERSTORMS REMAIN POSSIBLE THROUGH 7 PM.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 27, 4:21 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     HAIL             WARRENSBURG             38.76N 93.73W
04/27/2014  E1.00 INCH       JOHNSON            MO   EMERGENCY MNGR

&&

JL
Local storm report, Apr 27, 5:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
551 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TORNADO          3 ESE PRESCOTT          38.04N 94.65W
04/27/2014                   LINN               KS   BROADCAST MEDIA

            TORNADO SEEN FROM VIDEO SHOT BY BROADCAST MEDIA.

&&

PMURRAY
Local storm report, Apr 27, 6:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
607 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          3 WNW HUME              38.11N 94.63W
04/27/2014                   LINN               KS   BROADCAST MEDIA

            TORNADO WAS STILL ONGOING AT THIS TIME BUT BEGINNING TO
            ROPE OUT PER BROADCAST MEDIA VIDEO.

&&

PMURRAY
Special weather statement, Apr 27, 6:14 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
614 PM CDT SUN APR 27 2014

KSZ057-105-272345-
JOHNSON KS-MIAMI KS-
614 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NORTHERN MIAMI
COUNTIES IN EAST CENTRAL KANSAS UNTIL 645 PM CDT...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SPRING HILL...MOVING NORTH
AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPRING HILL...GARDNER...OLATHE...LENEXA...SHAWNEE...OVERLAND
  PARK...LEAWOOD...CLARE...STANLEY AND LACKMANS.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 204 AND 227.
  I-435 LOOP FROM MILE MARKERS 0 TO 5...75 TO 83.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3903 9487 3898 9461 3892 9461 3859 9481
      3864 9503
TIME...MOT...LOC 2315Z 198DEG 37KT 3871 9488

MJ
Local storm report, Apr 27, 6:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
615 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FUNNEL CLOUD     3 SW FOSTER             38.14N 94.55W
04/27/2014                   BATES              MO   EMERGENCY MNGR

            CONDENSATION FUNNEL NO LONGER REACHING THE SURFACE AT
            THIS TIME.

&&

PMURRAY
Local storm report, Apr 27, 6:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             2 E EDGERTON            39.51N 94.59W
04/27/2014  E0.75 INCH       CLINTON            MO   EMERGENCY MNGR

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 11:00 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway45 min
Apr 27, 11:28 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte32 min
Apr 27, 11:38 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway52 min
Apr 27, 11:51 AM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Apr 27, 11:55 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte50 min
Apr 27, 12:15 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb30 min
Apr 27, 12:27 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette48 min
Apr 27, 12:39 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison51 min
Apr 27, 12:51 PM CDTTornado WarningEAXCarroll, Lafayette, Ray24 min
Apr 27, 12:55 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Jackson, Johnson, Lafayette, Pettis and 2 more50 min
Apr 27, 1:04 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis, Saline41 min
Apr 27, 1:27 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Linn, Livingston and 1 more48 min
Apr 27, 1:39 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline66 min
Apr 27, 1:48 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Linn, Livingston, Mercer and 2 more42 min
Apr 27, 1:56 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Linn, Livingston, Macon, Randolph49 min
Apr 27, 2:13 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan62 min
Apr 27, 2:37 PM CDTSevere Thunderstorm WarningEAXBates23 min
Apr 27, 2:42 PM CDTSevere Thunderstorm WarningEAXHoward, Macon, Randolph33 min
Apr 27, 2:46 PM CDTSevere Thunderstorm WarningEAXHenry29 min
Apr 27, 2:54 PM CDTSevere Thunderstorm WarningEAXBates, Henry21 min
Apr 27, 4:16 PM CDTAreal Flood AdvisoryEAXHenry3 hr
Apr 27, 5:29 PM CDTSevere Thunderstorm WarningEAXBates31 min
Apr 27, 5:38 PM CDTTornado WarningEAXBates37 min
Apr 27, 6:07 PM CDTTornado Warning Tornado observedEAXBates23 min
Apr 27, 6:38 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte3 hr
Apr 27, 6:50 PM CDTSpecial Weather StatementEAXPlatte25 min
Apr 27, 6:55 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte35 min
Apr 27, 10:24 AM CDTSpecial Weather StatementEAXMiami51 min
Apr 27, 10:44 AM CDTSpecial Weather StatementEAXAtchison46 min
Apr 27, 11:06 AM CDTSpecial Weather StatementEAXJohnson, Leavenworth, Wyandotte39 min
Apr 27, 11:42 AM CDTSpecial Weather StatementEAXLinn, Miami48 min
Apr 27, 6:14 PM CDTSpecial Weather StatementEAXJohnson31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.